Pregnant While Being On Ortho Evera

2 Replies
Jessica - July 28

I have been on the birth control patch for about 4 months. the second month into using it, my period was 2 weeks late, and 2 weeks later, I got it again, and it lasted for 3 weeks straight! During this time, I did take a home pregnancy test, which was negative. But I did contact my doctor, and he asked me if I could be pregnant. Is it possible to have this happen, and still get pregnant? I swear I have symptoms, but think it may just be in my head. I get crabby or will cry for no reason, I swear I feel something in my stomach at least like 8 times a day, and my periods have been much lighter. What do you think?

 

jen - July 27

I know it is possible to get pregnant while on any type of Birth control. As for the rest of your question, I am not sure why that happened.

 

Shae - July 28

The same thing happened to me while I was on the pill...I had 2 periods a month and finally went to my Dr. who said my birthcontrol was too strong for me...I was switched to Ortho tri cyclen low and have had no problems since!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?